# SDR ASOA20130513305

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 537
- Aircraft time: 27,839 hours, 21,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Sill
- Part number: 145206003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SILL CORRODED BEYOND LIMITS.  R & R SILL.
